# SDR USAA040986

- Difficulty date: November 30, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 39,875 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4 - FLOORBEAM, 9 INCH AREA, CORROSION AT STA 324, RBL 43-49.  REPLACED T-CAP SECTION IAW EA.
